An improved bound for k-sets in three dimensions

M. Sharir, S. Smorodinsky, G. Tardos

Research output: Contribution to journalArticle

43 Citations (Scopus)


We prove that the maximum number of k-sets in a set S of n points in ℝ 3 is O(nk3/2). This improves substantially the previous best known upper bound of O(nk5/3) (see [7] and [1]).

Original languageEnglish
Pages (from-to)195-204
Number of pages10
JournalDiscrete and Computational Geometry
Issue number2
Publication statusPublished - Sep 2001


ASJC Scopus subject areas

  • Theoretical Computer Science
  • Geometry and Topology
  • Discrete Mathematics and Combinatorics
  • Computational Theory and Mathematics

Cite this